Application du calcul de Malliavin aux équations différentielles stochastiques sur le plan
Séminaire de probabilités de Strasbourg, Volume 20 (1986), p. 379-395
@article{SPS_1986__20__379_0,
     author = {Nualart, David},
     title = {Application du calcul de Malliavin aux \'equations diff\'erentielles stochastiques sur le plan},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {20},
     year = {1986},
     pages = {379-395},
     zbl = {0617.60052},
     mrnumber = {942033},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1986__20__379_0}
}
Nualart, David. Application du calcul de Malliavin aux équations différentielles stochastiques sur le plan. Séminaire de probabilités de Strasbourg, Volume 20 (1986) pp. 379-395. http://www.numdam.org/item/SPS_1986__20__379_0/

[1] J.M. Bismut: Martingales, the Malliavin Calculus and Hypoellipticity under general Hörmander's conditions. Z. Wahrscheinlichkeitstheorie verw. Gebiete 56, 469-505 (1981). | MR 621660 | Zbl 0445.60049

[2] R. Cairoli: Sur une équation différentielle stochastique. C.R. Acad. Sc. Paris 274, 1739-1742 (1972). | MR 301796 | Zbl 0244.60045

[3] R. Cairoli, J.B. Walsh: Stochastic integrals in the plane. Acta Math. 134, 111-183 (1975). | MR 420845 | Zbl 0334.60026

[4] B. Hajek: Stochastic equations of hyperbolic type and a two-parameter Stratonovich calculus. Ann. Probability, 10, 451-463 (1982). | MR 647516 | Zbl 0478.60069

[5] N. Ikeda, S. Watanabe: Stochastic differential equations and diffusion processes. North Holland (1981). | MR 637061 | Zbl 0495.60005

[6] P. Malliavin: Stochastic calculus of variations and hypoelliptic operators. Proceedings of the International Conference on Stochastic Differential Equations of Kyoto 1976, pp. 195-263, Wiley (1978). | Zbl 0411.60060

[7] D. Nualart, M. Sanz: Malliavin calculus for two-parameter Wiener functionals. Preprint.

[8] I. Shigekawa: Derivatives of Wiener functionals and absolute continuity of induced measures. J. Math. Kyoto Univ. 20-2, 263-289 (1980). | MR 582167 | Zbl 0476.28008

[9] D.W. Stroock: The Malliavin calculus, a functional analytic approach. Journal of Functional Analysis 44, 212-257 (1981). | MR 642917 | Zbl 0475.60060

[10] D.W. Stroock: Some application of stochastic calculus to partial differential equations. Lecture Notes in Math. 976, 267-382 (1983). | Zbl 0494.60060

[11] J. Yeh: Existence of strong solutions for stochastic differential equations in the plane. Pacific J. Math. 97, 217-247 (1981). | MR 638191 | Zbl 0516.60068

[12] M. Zakai: The Malliavin Calculus. Preprint.